View Single Post
  #2  
Old 12-17-2008, 06:53 AM
SidVicious SidVicious is offline
Junior Member
 
Join Date: Dec 2008
Posts: 4
Default Prialt/Dilaudid Pump Interactions

I had Prialt introduced to me about 2 months ago and it's been a rough road so far. The beginning was a lot of nausea and vomiting, headaches, trouble swallowing, general body pain. I told my Dr. about this and he said everything I was feeling was normal and not to worry. I'm now into my 3rd dose of Prialt and it's mixed with Dilaudid and Baclofen. My Dr. began increasing my pump and large rates and within 2 days of this increase, I was hallucinating, massive swelling to my legs, severe pain, and sleepiness. Went back to Dr. and told him I was skeptical and he said it was no big deal and he explained that when you mix Dilaudid and Prialt intrathecally, they don't mix well and swelling is a side effect of that. Has anyone experienced any adverse symptoms to Prialt and Dilaudid in their pump? I'm not a fan of Prialt but I can't get my Dr. to listen. Sure could use some advice/words of inspiration or otherwise. Thanks-
Reply With Quote